3 Months on Wellbutrin(update)

Hi friends! Hope everyone is doing well in the new year. Well, it’s been 3 months give or take a few days, since I went on the antidepressant Wellbutrin XL 150 milligrams.

I first posted about this when I went on them and if you read that post or watched my video, you know that I was riding high on the Wellbutrin wave that happens to almost everyone when they start this medication.

It was fantastic. Euphoric! I really thought everything was going to change and my life would start or get better or something.

Well… Three months later, the medication is well adapted in my body and has now leveled out, so I no longer get that awesome buzz from taking it on an empty stomach with coffee in the morning. In fact, I can take it and go back to sleep. Really nothing could stop me from sleeping though. It’s my favorite thing to do. If I could get paid to sleep, that would be my career.

So now I’m left with is a feeling of not being depressed, not thinking any apocalyptic thoughts, not worrying so much about the future, but I kinda still have all the other problems I had before I went on them. This is why I started talk therapy. Because I really think antidepressants can only help you so much. They can help you drag yourself out of bed and go out and deal with daily life, but issues in your past, your relationships, your personality, bad habits, patterns, all these will still be there if you don’t do the work. The work being therapy..

Read my last post if you’re interested in how my first therapy session went.

So that is basically it. If you were wondering if the anxiety, tremors or insomnia you were experiencing while taking Wellbutrin would ever end. It will. Once your body adapts to it, you won’t have those side effects. Just FYI, my body adapts to things quickly so it may take longer for you. The only other side effect has been hair shedding. My hair has thinned out, but if it’s a choice between thin hair and debilitating depression, I’ll take these spaghetti strings I call hair.

Btw, you’ll want to eat on this medication. It curbs your appetite something fierce. My cousin actually had to stop taking it because she got so thin. This has not been a problem for me though, it’s been a wonderful bonus!

[photo credit: photographer Sarah Bahbah]

My YouTube video:

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Blog at WordPress.com.

Up ↑